Equational Bases for Lattice Theories.
Mathematica Scandinavica, Tome 27 (1970), pp. 24-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1970__27_166143,
author = {Ralph McKenzie},
title = {Equational {Bases} for {Lattice} {Theories.}},
journal = {Mathematica Scandinavica},
pages = {24--38},
year = {1970},
volume = {27},
zbl = {0307.08001},
url = {http://geodesic.mathdoc.fr/item/MS2_1970__27_166143/}
}
Ralph McKenzie. Equational Bases for Lattice Theories.. Mathematica Scandinavica, Tome 27 (1970), pp. 24-38. http://geodesic.mathdoc.fr/item/MS2_1970__27_166143/